# SDR 2003F00498

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND NR 1 ENGINE AIR INTAKE ACOUSTIC PANEL DENTED.  REPAIRED ACOUSTIC PANEL IAW SRM 54-10-00, PAGE 110, SEC 11.  (M)
